MathSciNet Relay Station
MathSciNet bibliographic data
MR2360636 91A10 (49J40 91B50)
Lin, Lai-Jiu; Chen, Li-Fang; Ansari, Qamrul Hasan Generalized abstract economy and systems of generalized vector quasi-equilibrium problems. J. Comput. Appl. Math. 208 (2007), no. 2, 341–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement